Boundary value problems for elliptic-parabolic equations
Doklady Akademii Nauk, Tome 184 (1969) no. 3, pp. 522-525
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_3_a3,
author = {Yu. A. Dubinskii},
title = {Boundary value problems for elliptic-parabolic equations},
journal = {Doklady Akademii Nauk},
pages = {522--525},
year = {1969},
volume = {184},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_3_a3/}
}
Yu. A. Dubinskii. Boundary value problems for elliptic-parabolic equations. Doklady Akademii Nauk, Tome 184 (1969) no. 3, pp. 522-525. http://geodesic.mathdoc.fr/item/DAN_1969_184_3_a3/